Prednisolone dose pack

Common Questions and Answers about Prednisolone dose pack

orapred

Hello, Corticosteroids cream and oral therapy are the main treatment in eczema.You can take the pills from the left over pack after informing your doctor. The pills of prednisolone in the pack contains the same amount of prednisolone in each tablet.If it is 5 mg,then it is 5mg of prednisolone for each tablet.But pls check out the expiry date of the pack.
I have contacted poison ivy and my doctor recommended me to take a medrol pack...methylPREDNISolone tablets... is it safe to take this during the beginning of my third trimester? I am 6 1/2 months pregnant. I believe it is a steroid and I am wondering if my baby will be in any kind of danger with me taking the entire dose. The doctor said it might affect her eyes or get into her system. Is this true? Thank you for your reply.
I am being treating with steroid cremes. I have had a low dose prednisolone pack a month or so ago, and now I am using 200 mg ketoconozole. All blood work has been okay with no infections etc. Skin tests show seborrheic dermatitis. I have no stds either, and have been with one partner for 15 years. Family members also have this type of eczema as well. I was told that the condition is stubborn but will break.
If you friend as been on prednisolone for 7 years, which is an awful long time for continuous steroid use, Then she more than likely will be having a few side effects from this treatment, which more than definately causes thinning of the skin alongside other things Maybe she should mention this to her GP, or consultant, the doctor who prescribed the prednisolone, and see what they say.
I recently was given a methylprednisolone pack for an allergic reaction to something we haven't identified yet. First, I had an iv of steroids and then I took the taper dose of prednisolone. I took 3 days worth and had to quit because it made my anxiety horrible. Now I have tingling in my head all the time and am going to the bathroom alot. I am drinking plenty of liquids because now I have a bladder infection. What are the symptoms of adrenal crisis?
I have been told that Orbital Myositis is connected to Arthritis and I have now been put in 150mg of Azathioprine daily plus still taking 30mg of prednisolone daily. is there anyone else who takes these medications???? I'm very concerned about side effects, I have been getting sweating episodes up to 20-30 a day ranging from 2-10 minuets each time, also I can not sleep for more than 2 hours without getting up 2-4 times a night.
a week later for follow up I had just finished a medrol pack for an inflamed skin condition on ankles and hands, had shingles on shoulder so was also given something called valtrex, and was trying to kick a cold and horrendous cough that had been with me for six weeks. They tested my blood at that time and discovered the elevated blood sugar.
Taking a short course of steroids (Medrol Dose Pack for six days) will work quickly but not long enough. The rebound from a short course of steroids can be worse than the initial rash." But then then what about this new rash?? Can anyone answer this question?' Thanks very much.
I am almost always given a dose pack for one or two weeks at a time. While I am taking the Prednisone, I almost always have pain in my right side under my rib cage. Sometimes I have the pain when I am not taking the steroids, but I can count on the pain when taking them. The pain is sometimes so bad that I have to reduce the dosage faster and can't take it for the entire time, therefore not getting the full benefit of the drug for my lungs.
I can find ANYTHING on the net to suggest Prednisolone is physically addicting Is he mentally addicted?
5 weeks ago I took one day's dose of the Prednisolone pack (6 pills). By 1:30 am I felt like my body was going into "distress". I had overwhelmingly cold waves going down my body; my arms were cold/numb spots/aching; buzzing fingertips; upper back and upper abdominal muscles tightening; constant urinating (some diarrhea); heart sort of racing; an overall "buzzing" feeling; feet cold and clammy.
they are trying a 6 day pack of prednisolone for my neck pain and inflammation, so far it seems to be helping.. don't know how long the relief will last but I will keep you posted. I'm sorry the Trazodone isn't working for you anymore.. the same will probably happen to me sooner or later I'm sure..it still works now!
After 3 days of IV Rocephin antibiotics and oral Z pack my WBC count was still rising. It was not to high around 13 at that point so doc switched me to IV Zoscyn and added oral Levaquin. My lungs cleared up and sputum samples came back negetive but after 4 more days my WBC count went to 17.1. So my GP sent me to OU hospital in the city. They have no clue on what is making my WBC count so high. I had two teams of doctors looking after me there and no real answers.
Angioedema should be managed aggressively as larynx may involve and also needs injection Adrenaline in addition to corticosteroids and anti histamine. Prednisolone should not be taken unless advised by doctor. It needs gradual decrease in dose when discontinuing. Treatment of hives includes anti histaminic and glucocorticoids against prescription. I suggest you to consult a skin/allergy specialist. Take care and regards.
been on attaract,dolopin tagament an xytal , predisone, and a medrol dose pack,nothing work, my dr,gave me a topical cream there is four creams mix together. thy cream works fast, but unfortunately they came back, the cream is clobetasol cr/ 60 gm eucerin 60 gm menthol 1.5 gm / prudoxin cm 30 gm..stoped the itch and it dont make you tired..
I just started some amoxicillan for strep throat and am wondering if I am not having an extra dose of urticaria as a reaction to the medication. I have never had drug allergies in the past, but havent been on high doses of antibiotics sense I have developed CIU. I am currently uninsured. As SOON as I do get medical insurance I am going to an immunologist/allergist to make sure its not some strange allergy and try to get on the immunosuppressant drugs to help the hives....
We did contact the vet, who suggested we skip a dose and cut back to 64.8 mg 2x per day. We just did the first 64.8 mg dose. But the dog is still adjust to the meds, and the side effects and the question remain. If anyone out there has had this issue and does know the answer, I'd appreciate your response. I'm just interested in any anecdotal evidence of how long to expect side effects to last.
About every 4 months, I would have an acute attack of swelling that would require an emergency visit to the doctor for a steroid shot followed by a dose pack to relive the swelling. My allergist got me into a Xolair injection study in May and within 2 hours of my first injection the hives disappeared. I had my 3rd injection today and continue to be hive/swelling free. I feel like I've been given a new lease on life.
still nothing shows on all tests,my neurologist put me on a tens unit,which is electrode patches, I wear it like a battery-clip pack on my waist and wires go to patches which in turn send an electrical charge through the area . sounds like this might help you ,just make sure a physical therapist tells you how to use it ,it`s by rx only.
It usually takes roughly 18 hours for it to disappear entirely, sometimes less if I take enough Prednisolone early enough. Unfortunately, I've had this condition for more nearly 15 years, with a four year "remission," which ended about a year ago.
I was misdiagnosed and it was about 8 days before I started my course of prednisolone. I have 3 days left on my medication but still no hearing in my ear. I currently have no word recognition and only hear buzzing with loud sounds in the affected ear. My hearing test last week wasn't very encouraging, and i have been told there is only a small change of my hearing improving in the bad ear.
Can you comment on the likelyhood of my arm problems being connected to my ear situation? It appears as soon as I finish the Z-pack, I'll be calling my doctor for that referral to the ENT. What would the likely treatment be?
I went back to a different doctor thinking maybe the yeast infection hadn't cleared up - got another dose of Diflucan, lab results showed NO YEAST, and waited another 2 weeks before trying sex again. Same thing. Swelled up literally like a balloon - bright red, hard labia, uncomforable feeling at the base of vaginal opening. I have no visible sores, only feel this after/during sex and chlamydia/gonorrhea test are negative.
I take 1X 25mg in the morning and 1 in the evening. Im self medicating on it so im scared to increase the dose. I just want to prepare myself in advance for our next IVF. Good luck to both of you.
a faint line. Still yet I don't know....and I got a call from my RE asking me to up my dose of Estradial as it was a bit low at 93. I wish I could do a better job of managing my anxiety. I hate this! How is everyone else doing?
MedHelp Health Answers